2013, Vol. 1, No. 1

Mohammad Aiyub
STRONGLY ALMOST SUMMABLE DIFFERENCE SEQUENCES AND STATISTICAL CONVERGENCE
Xhevat Z. Krasniqi
ON A PRODUCT SUMMABILITY OF AN ORTHOGONAL SERIES
Samra Piric
DETERMINATION OF JUMPS OF A FUNCTION OF VP CLASS BY ITS INTEGRATED FOURIER-JACOBI SERIES
Marta Teofilova and Georgi Zlatanov
ODD-DIMENSIONAL RIEMANNIAN SPACES WITH ALMOST CONTACT AND ALMOST PARACONTACT STRUCTURES
Dennis Nemzer
MIKUSINSKI'S OPERATIONAL CALCULUS APPROACH TO THE DISTRIBUTIONAL STIELTJES TRANSFORM